Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Clotting after accident, leg fractured, rod inserted, taking eptoin, suffering from tinnitus. Cure?

i met wid an accident on 12th feb 2011 ..had a major operation for clottings ..recoverd from major one but had two minor clottings ..til then , i hv been taking eptoin til nw ..also found a fracture in leg .so got a rod inserted nw , from past 6 months , suffering from tinnitus ..having a major problm
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi , welcome to H.C.M.Forum. eptoin you have to use for longer period. regarding tinnitus there might be increase of the size of the clots. or there may be obstruction of blood supply to some part of the brain. you have to consult the neurologist and take the C.T.scan to confirm the diagnosis and plan the treatment. thank you.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor